# SDR UALA2012091905314

- Difficulty date: September 18, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,121 hours, 22,795 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L PRESSURE APPEAR LOW POSSIBLY.  REF AMM  52-10-00-614-001-A FOR SVR OF DOOR ASSIST BOTTLE.  SERVICED L2 DOOR SLIDE BOTTLE TO NORMAL LIMITS.  LEAK CHECK GOOD, OK TO CONTINUE.
